# SDR YENA2007077

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 4,096 hours, 2,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005110848
- Condition: Faulty
- Location: A/C Bay
- Part time: 4,096 hours, 2,718 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 422, PBI-BOS, ON SHORT FINAL COCKPIT VENTILATION DELIVERED WARM AIR THEN CREW SMELLED SMOKE.  REPLACED AIR CYCLE MACHINE IN PACK IAW 21-51-00, OPS NORMAL.  OLD ONE FOUND SMELLED OUT.
